MathSciNet Relay Station
MathSciNet bibliographic data
MR978073 58G32 (53C42 60J65)
Markvorsen, Steen On the mean exit time from a minimal submanifold. J. Differential Geom. 29 (1989), no. 1, 1–8.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement